# SDR DL76L091322

- Difficulty date: August 12, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 59,399 hours, 8,672 cycles
- Engine: Pwa PW4060
- Engine time: 48,530 hours, 9,207 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIL SCHEDULE BOROSCOPE INSPECTION.  TURBINE BLADE DAMAGED ON SECOND STAGE OF LPT.  REPLACED NR 1 ENGINE.
